首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON UNBIASED-LP REGRESSION-ESTIMATORS
被引:12
|
作者
:
SPOSITO, VA
论文数:
0
引用数:
0
h-index:
0
SPOSITO, VA
机构
:
来源
:
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
|
1982年
/ 77卷
/ 379期
关键词
:
D O I
:
10.2307/2287729
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:652 / 653
页数:2
相关论文
共 50 条
[41]
NECESSARY CONDITIONS OF L1-CONVERGENCE OF KERNEL REGRESSION-ESTIMATORS
SUN, DC
论文数:
0
引用数:
0
h-index:
0
SUN, DC
[J].
CHINESE ANNALS OF MATHEMATICS SERIES B,
1987,
8
(04)
: 410
-
419
[42]
CONVERGENCE-RATES FOR TRIGONOMETRIC AND POLYNOMIAL-TRIGONOMETRIC REGRESSION-ESTIMATORS
EUBANK, RL
论文数:
0
引用数:
0
h-index:
0
机构:
TEXAS A&M UNIV SYST,DEPT STAT,COLLEGE STN,TX 77843
EUBANK, RL
SPECKMAN, P
论文数:
0
引用数:
0
h-index:
0
机构:
TEXAS A&M UNIV SYST,DEPT STAT,COLLEGE STN,TX 77843
SPECKMAN, P
[J].
STATISTICS & PROBABILITY LETTERS,
1991,
11
(02)
: 119
-
124
[43]
EMPIRICAL-COMPARISON OF IMPROVED REGRESSION-ESTIMATORS OF HERITABILITY IN CROSSBRED CATTLE
CHANDER, S
论文数:
0
引用数:
0
h-index:
0
CHANDER, S
JAISWAL, UC
论文数:
0
引用数:
0
h-index:
0
JAISWAL, UC
[J].
INDIAN JOURNAL OF ANIMAL SCIENCES,
1995,
65
(09):
: 1044
-
1045
[44]
A COMPARISON OF INTERVAL CONSTRAINED LEAST-SQUARES AND MIXED REGRESSION-ESTIMATORS
SRIVASTAVA, VK
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LUCKNOW,DEPT STAT,LUCKNOW 226007,UTTAR PRADESH,INDIA
SRIVASTAVA, VK
OHTANI, K
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LUCKNOW,DEPT STAT,LUCKNOW 226007,UTTAR PRADESH,INDIA
OHTANI, K
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1995,
24
(02)
: 395
-
413
[45]
ASYMPTOTIC OPTIMALITY OF DOUBLE SAMPLING PLANS EMPLOYING GENERALIZED REGRESSION-ESTIMATORS
MUKERJEE, R
论文数:
0
引用数:
0
h-index:
0
机构:
NO ILLINOIS UNIV,DIV STAT,DE KALB,IL 60115
MUKERJEE, R
CHAUDHURI, A
论文数:
0
引用数:
0
h-index:
0
机构:
NO ILLINOIS UNIV,DIV STAT,DE KALB,IL 60115
CHAUDHURI, A
[J].
JOURNAL OF STATISTICAL PLANNING AND INFERENCE,
1990,
26
(02)
: 173
-
183
[46]
POSTSTRATIFICATION USING REGRESSION-ESTIMATORS WHEN INFORMATION ON STRATA MEANS AND SIZES IS MISSING
PFEFFERMANN, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PENN,DEPT STAT,PHILADELPHIA,PA 19104
UNIV PENN,DEPT STAT,PHILADELPHIA,PA 19104
PFEFFERMANN, D
KRIEGER, AM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PENN,DEPT STAT,PHILADELPHIA,PA 19104
UNIV PENN,DEPT STAT,PHILADELPHIA,PA 19104
KRIEGER, AM
[J].
BIOMETRIKA,
1991,
78
(02)
: 409
-
419
[47]
USING THE JACKKNIFE TO ESTIMATE THE VARIANCE OF REGRESSION-ESTIMATORS FROM REPEATED MEASURES STUDIES
LIPSITZ, SR
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Biostatistics, Harvard School of Public Health, 677 Huntington Avenue, Boston, MA
LIPSITZ, SR
LAIRD, NM
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Biostatistics, Harvard School of Public Health, 677 Huntington Avenue, Boston, MA
LAIRD, NM
HARRINGTON, DP
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Biostatistics, Harvard School of Public Health, 677 Huntington Avenue, Boston, MA
HARRINGTON, DP
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1990,
19
(03)
: 821
-
845
[48]
Combining Unbiased Ridge and Principal Component Regression Estimators
Batah, Feras Sh. M.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Poona, Dept Stat, Pune 411007, Maharashtra, India
Univ Poona, Dept Stat, Pune 411007, Maharashtra, India
Batah, Feras Sh. M.
Ozkale, M. Revan
论文数:
0
引用数:
0
h-index:
0
机构:
Cukurova Univ, Dept Stat, Adana, Turkey
Univ Poona, Dept Stat, Pune 411007, Maharashtra, India
Ozkale, M. Revan
Gore, S. D.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Poona, Dept Stat, Pune 411007, Maharashtra, India
Univ Poona, Dept Stat, Pune 411007, Maharashtra, India
Gore, S. D.
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
2009,
38
(13)
: 2201
-
2209
[49]
POINTWISE AND UNIFORM-CONVERGENCE WITH PROBABILITY-1 OF NONPARAMETRIC REGRESSION-ESTIMATORS
IOFFE, MO
论文数:
0
引用数:
0
h-index:
0
IOFFE, MO
KATKOVNIK, VY
论文数:
0
引用数:
0
h-index:
0
KATKOVNIK, VY
[J].
AUTOMATION AND REMOTE CONTROL,
1989,
50
(12)
: 1659
-
1667
[50]
COMPARING COINTEGRATING REGRESSION-ESTIMATORS - SOME ADDITIONAL MONTE-CARLO RESULTS
MONTALVO, JG
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV POMPEU FABRA,IVIE,E-08008 BARCELONA,SPAIN
UNIV POMPEU FABRA,IVIE,E-08008 BARCELONA,SPAIN
MONTALVO, JG
[J].
ECONOMICS LETTERS,
1995,
48
(3-4)
: 229
-
234
←
1
2
3
4
5
→